# SDR NWAA073679855

- Difficulty date: November 1, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 71,715 hours, 72,224 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CRACK IN LOWER PYLON ATTACH ANGLE AT BS 1167.  REPAIRED PER EA 98-210188.
